MathSciNet Relay Station
MathSciNet bibliographic data
MR1035928 65D32
Delvos, Franz-J. Boolean methods for double integration. Math. Comp. 55 (1990), no. 192, 683–692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement